MAUDE Adverse Event Report: STRYKER GMBH TARGETING ARM FEMUR PF T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGETING ARM FEMUR PF T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533503
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nail jig is missing the nail in the distal hole of the nail.This added 1-1.5 hours to the case causing everything to be done by hand.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.A recheck with the proof equipment as performed during manufacturing itself revealed the item to be working as intended.Retest with proof equipment revealed no deviations and the item was found to be working as specified.All position settings [both distal and proximal] were rechecked and successfully passed.The function of the targeting arm was still given.The alleged mis-targeting could not be reproduced.Due to the fact that nothing was reported at the time of pre-functional check performed [required per ifu] and since the device was already in use for a longer time [manufactured in 2019] it was concluded that the event was mainly based in the intra-operative procedure.However, the procedure was successfully completed by freehand technique which is always an option.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
TARGETING ARM FEMUR PF T2 ALPHA FEMUR ANTEGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20471177
Report Number0009610622-2024-00871
Device Sequence Number15295934
Product Code HSB
UDI-Device Identifier07613327338645
UDI-Public07613327338645
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533503
Device Lot NumberKP433837 0036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown